My doctor has my medication list but I'm beginning to worry about her overlooking things after hearing/reading everybody's shocked reactions about this prescription combo.
Should I be worried? The tramadol is to be taken as needed, the Cymbalta for pain and anxiety, and the Adderall for ADHD.
I just started the first two. I took one tramadol with tylenol at 7pm. almost four hours later, I took Cymbalta (which she gave me to replace my usual dose of Effexor). The only time I take Adderall is early afternoon or In the morning.
Is it bad that I'm on these three things together?
Honestly, you need to either ask your doctor about this, or your pharmacist. They are much better at answering questions about a drug interaction possibility. Call your pharmacy and ask to speak with your pharmacist. He or she can review the list with you and let you know if anything does not "mix". Good luck.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.